# SDR 2024FA0000288

- Difficulty date: April 4, 2024
- Submitted: April 4, 2024
- Operation: General aviation
- Aircraft: N644FT
- Make and model: Piper PA-28-181
- Aircraft serial: 2843704
- Engine: Lyc O360A4M
- System (JASC): 6100 · Propeller System
- Part: Bulkhead
- Part number: 587733
- Condition: Cracked
- Location: Spinner
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SPINNER BULKHEAD DEVELOPED CRACKS NEAR BOLTS, OBSERVED THAT CRACKS CONTINUE TO DEVELP AFTER REPLACEMENT, AFTER ONLY A FEW HOURS IN SERVICE.
